# SDR FDEA201305211057

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111N52245
- Condition: Worn
- Location: Bs 935
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 935, BL 0, FITTING HAS ONE OVERSIZED HOLE OF 0.352 IN DIAMETER.  THE MATING FLOOR STRUCTURE HAS SAME HOLE SIZE AT SAME LOCATION AT STA 935, BL0.  REPAIR WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON STAM W/C 49925760001 AND (STAM) EA 757-5345-16-F4187, REV.  THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.
